# SDR A6WA200640156

- Difficulty date: April 18, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR SELECTED DOWN, NOSE GEAR WOULD NOT EXTEND, HAD RED GEAR DISAGREE CAS MESSAGE, USED EMERGENCY GEAR EXTENSION, NOSE DOORS OPENED BUT DIDN`T EXTEND.  REMOVED AND REPLACED PRIORITY VALVE IAW 32-33-15.  REMOVED AND REPLACED SELECTOR VALVE IAW 32-33-10.  SERVICED NLG SHOCK STRUT IAW 12-1232-610-803.  ALL OPS CHECK GOOD.  REMOVED PRIORITY VALVE P/N 4622, S/N 1467A.  REMOVED NLG SELECTOR VALVE ASSEMBLY P/N 750006000, S/N 1835.  (M)
